4n-10

Dress, A., Koolen, J. and Moulton, V. ORCID: https://orcid.org/0000-0001-9371-6435 (2005) 4n-10. Annals of Combinatorics, 8 (4). pp. 463-471. ISSN 0218-0006

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 09 Jun 2011 15:29
Last Modified: 24 Oct 2022 02:17
URI: https://ueaeprints.uea.ac.uk/id/eprint/22272
DOI: 10.1007/s00026-004-0233-3

Actions (login required)

View Item View Item